PhilSci Archive

Items where Author is "Parker, Matthew W."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 8.

Preprint

Parker, Matthew W. (2012) More Trouble for Regular Probabilities. [Preprint]

Parker, Matthew W. (2008) Philosophical Method and Galileo's Paradox of Infinity. [Preprint]

Conference or Workshop Item

Parker, Matthew W. (2008) Computing the Uncomputable, or, The Discrete Charm of Second-order Simulacra. In: UNSPECIFIED.

Parker, Matthew W. (2006) Computing the Uncomputable, or, The Discrete Charm of Second-Order Simulacra. In: UNSPECIFIED. (Unpublished)

Published Article or Volume

Parker, Matthew W. (2017) Gödel's Argument for Cantorian Cardinality. Noûs.

Parker, Matthew W. (2013) Set Size and the Part–Whole Principle. Review of Symbolic Logic, 6 (4). pp. 589-612.

Parker, Matthew W. (2005) Undecidable Long-term Behavior in Classical Physics: Foundations, Results, and Interpretation.

Parker, Matthew W. (2003) Undecidability in Rn: Riddled Basins, the KAM Tori, and the Stability of the Solar System. Philosophy of Science, 70 (2). pp. 359-382.

This list was generated on Fri Oct 20 22:56:32 2017 EDT.